# SDR R61A201401290193

- Difficulty date: January 29, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  EVIDENCE OF CORROSION AROUND SEVERAL RIVETS AND GOUGE ON FWD CARGO DOOR HORIZONTAL BEAM.  MX R & R TOP DOUBLER ON FWD CARGO DOOR THRESHOLD IAW SRM 51-40-02, 51-41-02,51-43-02.
